# SDR SWIA2019102346590

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP LWR SKIN TOP COAT HAS ERROSION DAMAGE.  (C-CHECK) RO: 10/21/19. RECEIVED SERVICEABLE FLAP.  WORK ACCOMPLISHED BY AAR.
